# SDR ASAA2021112236750

- Difficulty date: November 22, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 50,779 hours, 14,985 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EGT BOX IS RED. GROUNDED - YES. ACCOMPLISHED INSPECTION PER B737-800 AMM 71-00-00-800-804-F00 - #2 ENGINE EGT EXCEEDENCE FOR FLIGHT LEG #35 WAS 1.6 SECONDS WITH PEAK TEMP 960 DEGREES. PER AMM FIGURE 603, THIS IS AN "AREA A" EXCEEDANCE. ACCOMPLISHED VISUAL INSPECTION OF INLET AND EXHAUST AND EEC BITE TEST - FAULT HISTORY PER AMM 73-21-00-740-801-F00 - NO FAULTS LOGGED IN LAST TEN STARTS. INPUT MONITORING SHOWED T495 TEMPERATURES FOR S1 THROUGH S4 PROBES TO BE WITHIN LIMITS PER AMM 77-21-00-140-801. ACCOMPLISHED EEC TEST PER MM 73-21-00-700-804-F00 - ALL TESTS PASS.
